# SDR 08FDEA04299

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564417
- Condition: Corroded
- Location: Bs 950c-E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, S29L HAS CORROSION AND PEELING PROTECTIVE FINISH BS 950C TO 950E.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1, REMOVED FRAMES, INTERCOASTALS, FLOOR SUPPORTS, AND FAIRINGS FOR ACCESS IAW SRM 51-30-2 REMOVED AND REPLACED STRINGER 29L IAW SRM 51-30-2 REINSTALLED FRAMES, INTERCOASTALS, FLOOR SUPPORTS, AND FAIRINGS IAW SRM 51-30-2.
